# SDR SWIA201230734

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 21,308 hours, 17,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 6267)  REPAIRED WIRES LY33A2N AND LY32A22 IN REFERENCE TO WDM AND ESPM.
